Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

The IVP for the Benjamin-Ono-Zakharov-Kuznetsov equation in low regularity Sobolev spaces

Texto completo
Autor(es):
Cunha, Alysson [1] ; Pastor, Ademir [2]
Número total de Autores: 2
Afiliação do(s) autor(es):
[1] Univ Fed Goias, IME, Caixa Postal 131, BR-74001970 Goiania, Go - Brazil
[2] Univ Estadual Campinas, IMECC, Rua Sergio Buarque de Holanda 651, BR-13083859 Campinas, SP - Brazil
Número total de Afiliações: 2
Tipo de documento: Artigo Científico
Fonte: Journal of Differential Equations; v. 261, n. 3, p. 2041-2067, AUG 5 2016.
Citações Web of Science: 4
Resumo

In this paper we study the initial-value problem associated with the Benjamin-Ono-Zakharov-Kuznetsov equation. Such equation appears as a two-dimensional generalization of the Benjamin-Ono equation when transverse effects are included via weak dispersion of Zakharov-Kuznetsov type. We prove that the initial value problem is locally well-posed in the usual L-2(R-2)-based Sobolev spaces H-s (R-2), s > 11/8, and in some weighted Sobolev spaces. To obtain our results, most of the arguments are accomplished taking into account the ones for the Benjamin-Ono equation. (C) 2016 Elsevier Inc. All rights reserved. (AU)

Processo FAPESP: 13/08050-7 - Equações de evolução dispersivas não-lineares e aplicações
Beneficiário:Ademir Pastor Ferreira
Linha de fomento: Auxílio à Pesquisa - Regular